Our expert says:
Need to discuss this with your doctor. Sounds like a hectic life, indeed, too much Panado not a good thing. Must find ways to slow down in life. I wonder if there could be a manic element to all this "Hectic" activity. Counselling could also be useful. Eltroxin is used to boost the effects of antidepressants at times, if the previous response was less than what was needed. As CP Mom suggests, check blood levels that you're not getting more of it than your system needs. if you're having more than necessary, it'd give the effect of an OVER-active thyroid, which is like anxiety, trembling, etc.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.